# SDR MWEA96096

- Difficulty date: March 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- System (JASC): 5520 · Elevator Structure
- Part: Skin
- Condition: Lightning Strike
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT ELEVATOR UPPER SKIN HAS LIGHTNING STRIKE DAMAGE ON FIBERGLASS TRAILING EDGE NEAR OUTBD END.  INSTALLED REPAIR IAW SRM 55-03 FIG 15, WEIGHT AND BAL COMPLIED WITH.
